| Model Number |
IPN918559 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "when puncturing the vein with the needle from the kit and inserting the guidewire, the needle and its hub separated when the needle was being withdrawn, whereas it should have remained attached to its hub".No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description